# SDR DALA2015011700554

- Difficulty date: January 16, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 62,778 hours, 18,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME BS 600 BETWEEN STR 24-25 LT IS DENTED BETWEEN STR 24-25LT. REMOVED DAMAGE BY TRIMMED OUT FRAME FLANGE IAW SRM, FABRICATED REPAIR AND INSTALLED IAW SRM.
